# SDR MASA2009091500291

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 29,649 hours, 24,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7074 ORD TO ROC.  CEILING EMERGENCY LIGHT SIGN INOP.  MX TROUBLESHOT TO A WIRING PROBLEM.
